# SDR DHL2003366515

- Difficulty date: May 21, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N336DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drain
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 36,541 hours, 21,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INBOARD T/R UPPER RELIEF HOLE IS CRACKED, (TOP OF PYLON)=FWD RUBSTRIP.  REMOVED DAMAGED AREA IAW A300 SRM 51-41-30.  FABBED ANGLE AND FILLER IAW A300 SRM 51-41-30, ALODINED AND PRIMED ANGLE AND FILLER IAW A300 SRM 51-40-12.  INSTALLED REPAIR IAW A300 SRM 51-30-30.
